# SDR AALA20170623001

- Difficulty date: June 23, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N148AN
- Make and model: Airbus A321-231
- Aircraft serial: 6790
- Aircraft time: 5,921 hours, 2,245 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FR240006
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR POWER ASSIST BOTTLE PRESSURE IS LOW. SERVICED POWER ASSIST BOTTLE TO NORMAL LIMITS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
